MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC.; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The tip of this device was reportedly kinked while advancing it into the heart from vein access.No patient injuries were reported.
 
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2021 of a report from (b)(6) hospital center on a viewflex xtra ice device that experienced a tip fracture while in use during a procedure.Per the feedback received from the hospital, this device was reported to have been inside the patient when the tip fractured.Innovative health received the device for evaluation on 26-oct-2021.Upon investigation, the fracture on the device was confirmed.The tip did not fall off completely and was attached to the shaft.No injury was reported.

Brand Name
NA
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
robert boyd
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key12776098
Report Number3011610434-2021-00020
Device Sequence Number6119578
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model NumberD087031
Device Catalogue NumberD087031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown